# SDR DALA2022022201175

- Difficulty date: February 21, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 103,148 hours, 15,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:23F. CORRECTIVE ACTION: SECURED LIGHTING CKS OK (2130145)
